Posted by: B | 2010-08-14

Pregnant or not?

I took the pill for about 5 years. A few days (5th - 7th) before my period started I had unprotected intercourse. From the a day or two after I had sex, I started to get heartburn, nausea and headaches.
I stopped using it on the 4th Aug on the 8th my period started, it lasted the same as when I used the pill, my period stopped the 12th about. Today (14th) I notice some spotting (Brownish discharge). And the heartburn and nausea has returned. Is this okay?
Can I be pregnant or is this syptoms of stopping the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It can be possible that you are pregnant and I suggest that you do a pregnancy test. Please however, note that when you use a contraceptive for a long period of time and you stop taking it, your menstrual cycle can be abnormal and spotting is not unusual. This in turn can also cause nausea etc.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: B | 2010-08-15

Thank you very much. If the Pregnancy test is negative, how long could the side effects last?

Reply to B

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.